# SDR SWAA2021071291836

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,947 hours, 26,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR EMERGENCY LIGHT JUST AFT OF THE AFT ENTRY DOOR; INOP. ; / [01] REPLACED AFT LH EXTERIOR EMERGENCY LAMP PER AMM 33-51-04; OPS CHECK GOOD.
